Tsukuba Journal of Mathematics

Constructing approximate inverse systems of metric spaces

M. G. Charalambous

Full-text: Open access


We formulate a theorem which provides a sufficient condition under which we can construct new approximate inverse systems from old. The result is at the heart of many constructions in the theory of approximate inverse systems and offers a unified approach to several important results in Topology such as Brown's approximation theorem, McCord's embedding theorem and results on expansion of $\Pi$-like spaces into inverse limits of spaces from $\Pi$.

Article information

Tsukuba J. Math. Volume 23, Number 3 (1999), 435-446.

First available in Project Euclid: 30 May 2017

Permanent link to this document

Digital Object Identifier


Charalambous, M. G. Constructing approximate inverse systems of metric spaces. Tsukuba J. Math. 23 (1999), no. 3, 435--446. doi:10.21099/tkbjm/1496163971. https://projecteuclid.org/euclid.tkbjm/1496163971.

Export citation